BibTeX record journals/tcs/Abu-KhzamEFRS15

download as .bib file

@article{DBLP:journals/tcs/Abu-KhzamEFRS15,
  author    = {Faisal N. Abu{-}Khzam and
               Judith Egan and
               Michael R. Fellows and
               Frances A. Rosamond and
               Peter Shaw},
  title     = {On the parameterized complexity of dynamic problems},
  journal   = {Theor. Comput. Sci.},
  volume    = {607},
  pages     = {426--434},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.tcs.2015.06.053},
  doi       = {10.1016/j.tcs.2015.06.053},
  timestamp = {Sat, 19 Oct 2019 19:24:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/Abu-KhzamEFRS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics